# SDR HNAA0700008

- Difficulty date: December 20, 2006
- Submitted: February 10, 2007
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 29,736 hours, 32,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8532077
- Condition: Corroded
- Location: Fuselage
- Part time: 29,736 hours, 32,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FORWARD SEAT RAIL HAS CORROSION AT SEAT LEG LOCATION.
